Curist Pain Relief - acetaminophen 500 mg, compare to Tylenol Extra Strength


Price:
$17.33

Description

Pain & Fever Relief is a pain-relieving analgesic and a fever-reducing antipyretic. It contains no Aspirin.

Active Ingredient: Acetaminophen 500 mg, 90 tablets

Non-DrowsyNon-Drowsy

Extra-StrengthExtra-Strength

Free From Dyes and SalicylatesFree From Dyes and Salicylates

USA Made with Globally Sourced IngredientsUSA Made with Globally Sourced Ingredients

 

GOOD FOR

Fever

Fever

 
Muscle pain

Muscle pain

 
Arthritic pain

Arthritic pain

 
Cramps & aches

Cramps & aches

Payment & Security

American Express Apple Pay Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed